... feeling flush, head ache and have diarrhea..does anyone feel as though I can ride this out for the night or should I seek medical attention
I accidentally took a second dose of viibryd equaling 80 milligrams for the day .I'm currently?
Question posted by 1manowar1 on 19 Nov 2014
Last updated on 24 November 2014 by StephanieAlice
I hope you made it through that night okay. I used to take Viibryd and stopped b/c of the side effects I had. Keep an eye out for Serotonin Syndrome Symptoms which are known to affect viibryd users. Personally I would recommend at least a call to the doctor's office b/c Serotonin Syndrome can be fatal if you start having seizures. Hopefully since it's been 6 days, you're doing much better. Good luck.
diarrhea, dosage, medical, viibryd, flush
- Viibryd uses and safety info
- Viibryd information for Healthcare Professionals (includes dosage details)
- Side effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.